# SDR AALA201902052006

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 87,611 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Bs 1445-1495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO FLOOR SUPPORT BETWEEN BS 1445 AND 1495, RBL 2.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1.
